# SDR JIKA2024020501

- Difficulty date: January 18, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N223BH
- Make and model: Beech C-99
- Aircraft serial: U173
- Aircraft time: 31,423 hours, 42,287 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Circuit Breaker
- Part number: UNKNOWN
- Condition: Dirty
- Location: Zone 700
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH, THE LANDING GEAR FAILED TO EXTEND WHEN THE HANDLE WAS PLACED INTO THE GEAR DOWN POSITION. MAINTENANCE INSPECTED THE LANDING GEAR POWER PACK SERVICING VALVE FOR PROPER PLACEMENT AND NOTED NO DEFECT. THE LANDING GEAR CONTROL CIRCUIT BREAKER WAS THEN CYCLED TO ENSURE GOOD CONTACT. MULTIPLE GEAR EXTENSION AND RETRACTION CHECKS WERE PERFORMED SUCCESSFULLY BEFORE RETURNING THE AIRCRAFT TO SERVICE. THERE HAVE BEEN NO FURTHER LANDING GEAR DISCREPANCIES REPORTED TO DATE.
